# SDR CA110310011

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: C9665
- Condition: Failed
- Location: Sprag Clutch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PREFORMING SB-79 AND INSTALLING THE NEW RETAINERS, PN C168-5 ON THE CLUTCH HOUSING.  HAD THREE SEALS THAT WERE UNDERSIZED BY 0.010"-0.015" CAUSING THEM NOT TO SEAL AGAINST THE RETAINER.  THE PROPER SIZED SEALS ARE AN INTERFERENCE FIT NEEDING TO BE PRESSED INTO THE RETAINERS.  THE PROBLEM SEALS CAN BE INSTALLED BY HAND AND REMOVED BY HAND.   THE UNDERSIZED SEALS HAVE BEEN REMOVED FROM INVENTORY.
